期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
RECONSTRUCTED DISCONTINUOUS APPROXIMATION TO STOKES EQUATION IN A SEQUENTIAL LEAST SQUARES FORMULATION
1
作者 Ruo Li Fanyi Yang 《Journal of Computational Mathematics》 SCIE CSCD 2023年第1期39-71,共33页
We propose a new least squares finite element method to solve the Stokes problem with two sequential steps.The approximation spaces are constructed by the patch reconstruction with one unknown per element.For the firs... We propose a new least squares finite element method to solve the Stokes problem with two sequential steps.The approximation spaces are constructed by the patch reconstruction with one unknown per element.For the first step,we reconstruct an approximation space consisting of piecewise curl-free polynomials with zero trace.By this space,we minimize a least squares functional to obtain the numerical approximations to the gradient of the velocity and the pressure.In the second step,we minimize another least squares functional to give the solution to the velocity in the reconstructed piecewise divergence-free space.We derive error estimates for all unknowns under both L 2 norms and energy norms.Numerical results in two dimensions and three dimensions verify the convergence rates and demonstrate the great flexibility of our method. 展开更多
关键词 Stokes problem least squares finite element method Reconstructed discontinuous approximation Solenoid and irrotational polynomial bases
原文传递
上一页 1 下一页 到第
使用帮助 返回顶部